Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 98, NWS Jacksonville, FL

June 5, 2012Appling County, Jeff Davis County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 5, 2012, 1:28 PM EDT for Appling County, Jeff Davis County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2012, 1:28 PM EDT (17:28 UTC)
Expired
Jun 5, 2012, 2:15 PM EDT
In force
47 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Jeff Davis County, GA

What was reported inside it

TimeReportWhereRemark
Jun 5, 1:50 PM EDTHAIL 1Baxley, GATHE EMA REPORTED NICKLE TO QUARTER SIZED HAIL IN BAXLEY. THERE WAS ALSO A REPORT OF A TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 12:24 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
886 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

434 
WUUS52 KJAX 051728
SVRJAX
GAC001-161-051815-
/O.NEW.KJAX.SV.W.0098.120605T1728Z-120605T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
128 PM EDT TUE JUN 5 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
  CENTRAL APPLING COUNTY IN SOUTHEAST GEORGIA

* UNTIL 215 PM EDT

* AT 128 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR GRAHAM...AND MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BAXLEY AND SURRENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3190 8218 3165 8220 3175 8260 3189 8258
TIME...MOT...LOC 1728Z 280DEG 22KT 3182 8249

$$

WOLF
2 follow-up statements
103 
WWUS52 KJAX 051743
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 PM EDT TUE JUN 5 2012

GAC161-051753-
/O.CAN.KJAX.SV.W.0098.000000T0000Z-120605T1815Z/
JEFF DAVIS GA-
143 PM EDT TUE JUN 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFF DAVIS COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3176 8249 3183 8247 3190 8218 3165 8220
TIME...MOT...LOC 1743Z 280DEG 22KT 3179 8239

$$

GAC001-051815-
/O.CON.KJAX.SV.W.0098.000000T0000Z-120605T1815Z/
APPLING GA-
143 PM EDT TUE JUN 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR CENTRAL APPLING COUNTY...

AT 143 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS APPROACHING
BAXLEY...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAXLEY
AND SURRENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3176 8249 3183 8247 3190 8218 3165 8220
TIME...MOT...LOC 1743Z 280DEG 22KT 3179 8239

$$

WOLF
385 
WWUS52 KJAX 051815
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT TUE JUN 5 2012

GAC001-051825-
/O.EXP.KJAX.SV.W.0098.000000T0000Z-120605T1815Z/
APPLING GA-
215 PM EDT TUE JUN 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL APPLING COUNTY HAS
EXPIRED...

THE SEVERE THUNDERSTORM HAD WEAKENED AND EXITED THE WARNING AREA.
HOWEVER...ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER BAXLEY...
WHICH COULD PRODUCE SMALL HAIL AND STRONG WINDS AS IT MOVES EAST
AT 25 MPH.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3176 8249 3183 8247 3190 8218 3165 8220
TIME...MOT...LOC 1815Z 280DEG 22KT 3176 8216

$$

WOLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 9:47 AM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jun 5, 9:47 AM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
947 AM EDT TUE JUN 5 2012

...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EARLY EVE...

.UPDATE...REMNANTS OF MCS ACROSS SW ALABAMA WILL MOVE INTO THE AREA
THIS AFTERNOON DURING MAX HEATING. STORMS WILL LIKELY FIRE UP ALONG AN
EAST WEST BOUNDARY ACROSS SE GA BY EARLY THIS AFTERNOON AND SPREAD
INTO EXTREME NE FL DURING THE MID TO LATE AFTERNOON. OUTFLOWS AND
LIFT FROM REMNANT MCS WILL HELP ENHANCE THE STORMS. SPC CONTINUES TO
HAVE THE SLIGHT RISK AREA FROM I-10 NORTH INTO SE GA WHICH IS THE
AREA THAT WILL HAVE GREATEST LIFT AND DEEP LAYER SHEAR. WILL
CONTINUE WITH THE HIGHEST POPS ACROSS THIS REGION WITH MENTION OF
THE POSSIBILITY OF DAMAGING WINDS AND HAIL. FURTHER SOUTH...STORMS
WILL BE MORE SCATTERED BUT STILL COULD BE STRONG DUE TO ACTIVE WEST
COAST SEA BREEZE AND ANY OUTFLOWS THAT COULD MAKE IT THAT FAR SOUTH
AND INTERSECT WITH THE SEA BREEZE. WILL NUDGE UP MAX TEMPS A COUPLE
OF DEGREES WITH MOST AREAS NEAR 90 OR THE LOWER 90S BEFORE THE ONSET
OF STORMS.

&&

.AVIATION...NUMEROUS STORMS ARE EXPECTED THIS AFTERNOON FROM
AROUND I-10 NORTH AND WILL BE ADDING TEMPO GROUPS ON NEXT
TAF ISSUANCE FOR TS...MVFR...AND GUSTY WINDS AT SSI BETWEEN
18Z-21Z...AT JAX...CRG...VQQ BETWEEN 20Z-23Z. WILL ALSO
CONTINUE WITH SHRA AND VCTS INTO THE EVE TIL AROUND 04Z DUE TO
FRONT DRIFTING SOUTH INTO THE AREA. STORMS EXPECTED TO BE MORE
SCATTERED FURTHER SOUTH ALONG GULF SEA BREEZE AND WILL HAVE VCTS
WITH CB AT GNV GOING AFT 18Z AND CONTINUING INTO THE EVE.

&&

.MARINE...DATA BUOY OBS INDICATING WINDS HAVE BEEN GRADUALLY
DECREASING AND WILL DROP THE EXERCISE CAUTION ON NEXT ISSUANCE.
HOWEVER...AN EXERCISE CAUTION WILL PROBABLY BE ISSUED AGAIN
TONIGHT AS SW WINDS ARE EXPECTED TO INCREASE AS FRONT SAGS
SOUTH TOWARDS THE AREA. MAIN CONCERN FOR THE AFTERNOON AND EVE
WILL BE FOR SCATTERED TO NUMEROUS STORMS THAT WILL BE MOVING
OFFSHORE SOME OF WHICH COULD BE STRONG OR SEVERE.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  88  69  86  66 /  70  70  50  50
SSI  87  73  86  72 /  80  80  70  50
JAX  90  71  88  69 /  70  70  70  50
SGJ  88  74  89  72 /  50  50  70  40
GNV  90  72  88  70 /  40  40  60  40
OCF  91  73  89  71 /  30  30  50  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PP/SPC
Hazardous weather outlook, Jun 5, 12:40 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1240 PM EDT TUE JUN 5 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-061000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1240 PM EDT TUE JUN 5 2012

...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL OF SOUTHEAST
GEORGIA AND A PORTION OF NORTHEAST FLORIDA UNTIL 9 PM...

...LOCALLY HEAVY RAINFALL EXPECTED THROUGH THURSDAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM AND IT
INCLUDES ALL OF SOUTHEAST GEORGIA AND A PORTION OF NORTHEAST
FLORIDA WHICH INCLUDES THE JACKSONVILLE METRO AREA...LAKE
CITY...AND LIVE OAK. THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS THIS AREA INTO THE EARLY EVENING AND MAY PRODUCE
DAMAGING WINDS AND LARGE HAIL. MORE DETAILS CAN BE FOUND
IN THE WATCH COUNTY NOTIFICATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NUMEROUS SHOWERS AND STORMS WILL CONTINUE THROUGH THURSDAY...WITH
SOME STRONG STORMS POSSIBLE. AS STORMS MAY TRAIN FROM WEST TO
EAST...LOCALLY HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jun 5, 12:56 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1256 PM EDT TUE JUN 5 2012

GAZ150-051730-
WARE-
1256 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WARE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 130 PM EDT...

AT 1256 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF WARESBORO...OR 10
MILES NORTHWEST OF WAYCROSS...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DIXIE UNION AND WARESBORO
THROUGH 130 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3136 8240 3119 8239 3125 8256 3132 8254
TIME...MOT...LOC 1656Z 273DEG 23KT 3128 8250

WOLF
Special weather statement, Jun 5, 1:15 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
115 PM EDT TUE JUN 5 2012

GAZ133-135-051800-
APPLING-JEFF DAVIS-
115 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL JEFF
DAVIS AND NORTHWESTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM EDT...

AT 116 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER HAZLEHURST...MOVING EAST AT 25 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HAZLEHURST...
GRAHAM...PINE GROVE AND BAXLEY THROUGH 200 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3194 8226 3171 8228 3178 8267 3190 8265
TIME...MOT...LOC 1716Z 275DEG 23KT 3186 8258

WOLF
Special weather statement, Jun 5, 1:27 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
127 PM EDT TUE JUN 5 2012

GAZ136-151-051815-
PIERCE-WAYNE-
127 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WAYNE
AND NORTHEASTERN PIERCE COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT...

AT 127 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF SCREVEN...OR 11
MILES NORTHEAST OF PATTERSON...MOVING EAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SCREVEN...BROADHURST AND
GARDI THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3155 8168 3146 8167 3137 8173 3144 8213
      3161 8212
TIME...MOT...LOC 1727Z 276DEG 14KT 3146 8197

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 12:56 PM EDTSpecial Weather StatementJAXWare34 min
Jun 5, 1:15 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis45 min
Jun 5, 1:27 PM EDTSpecial Weather StatementJAXWayne48 min
Jun 5, 1:43 PM EDTSpecial Weather StatementJAXAppling47 min
Jun 5, 1:56 PM EDTSpecial Weather StatementJAXGlynn49 min
Jun 5, 1:59 PM EDTSpecial Weather StatementJAXGlynn46 min
Jun 5, 2:03 PM EDTSpecial Weather StatementJAXWayne42 min
Jun 5, 2:06 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn39 min
Jun 5, 2:10 PM EDTSpecial Weather StatementJAXBacon50 min
Jun 5, 2:11 PM EDTSevere Thunderstorm WarningJAXCoffee49 min
Jun 5, 2:33 PM EDTSpecial Weather StatementJAXWayne42 min
Jun 5, 2:48 PM EDTSpecial Weather StatementJAXAppling, Bacon, Wayne42 min
Jun 5, 2:49 PM EDTSpecial Weather StatementJAXJeff Davis41 min
Jun 5, 3:01 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Wayne44 min
Jun 5, 3:17 PM EDTSpecial Weather StatementJAXGlynn43 min
Jun 5, 3:38 PM EDTSevere Thunderstorm WarningJAXGlynn23 min
Jun 5, 3:50 PM EDTSpecial Weather StatementJAXBrantley40 min
Jun 5, 4:03 PM EDTSpecial Weather StatementJAXGlynn42 min
Jun 5, 4:08 PM EDTSpecial Weather StatementJAXJeff Davis52 min
Jun 5, 4:34 PM EDTSpecial Weather StatementJAXBrantley26 min
Jun 5, 4:35 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis40 min
Jun 5, 4:47 PM EDTSpecial Weather StatementJAXEchols28 min
Jun 5, 5:15 PM EDTSpecial Weather StatementJAXEchols45 min
Jun 5, 6:02 PM EDTSpecial Weather StatementJAXClinch28 min
Jun 5, 6:37 PM EDTSpecial Weather StatementJAXClinch23 min
Jun 5, 6:55 PM EDTSpecial Weather StatementJAXClinch50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.